RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 800–803 (Mi dan36641)  

MATHEMATICAL PHYSICS

Limit properties of Boltzmann equation solutions

N. B. Maslova, R. P. Chubenko

Leningrad State University

Full text: PDF file (420 kB)
UDC: 533.7
Presented: В. И. Смирнов
Received: 19.06.1971

Citation: N. B. Maslova, R. P. Chubenko, “Limit properties of Boltzmann equation solutions”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 800–803

Citation in format AMSBIB
\Bibitem{MasChu72}
\by N.~B.~Maslova, R.~P.~Chubenko
\paper Limit properties of Boltzmann equation solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 800--803
\mathnet{http://mi.mathnet.ru/dan36641}


Linking options:
  • http://mi.mathnet.ru/eng/dan36641
  • http://mi.mathnet.ru/eng/dan/v202/i4/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019